RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 75, Issue 6  


Estimates of $C^m$-Capacity of Compact Sets in $\mathbb{R}^N$
A. M. Voroncov
803
Homogenization of Elasticity Problems with Boundary Conditions of Signorini type
G. A. Iosif'yan
818
Ahmed–Rao Bases
A. V. Korovkin, V. N. Malozemov
834
On Domination Conditions for Systems of Minimal Differential Operators Acting in the Space $L_\infty(\mathbb R^n)$
D. V. Lymanskyi
841
Cauchy Problem for Elliptic Systems in the Space $\mathbb R^m$
O. I. Makhmudov
849
Several Remarks on the Representation of the Infinite-Dimensional Symplectic Group and on the Construction of the Metaplectic Group
I. D. Tveritinov
861
The Concentration Function of Additive Functions with Nonmultiplicative Weight
N. M. Timofeev, M. B. Khripunova
877
Modules over Endomorphism Rings
A. A. Tuganbaev
895
Hyperbolic Coxeter $N$-Polytopes with $n+2$ Facets
P. V. Tumarkin
909
Purely Log-Terminal Blow-Ups of Index 1
I. Yu. Fedorov
917
On the Lin Condition in Strong Ratio Limit Theorems
M. G. Shur
927

Brief Communications
On the Convergence of Sequences of Ordinary Differential Equations
A. A. Vladimirov
941
Representation Systems and Projections of Bases
P. A. Terekhin
944
Generalized Lipschitz Classes and Fourier Coefficients
S. Yu. Tikhonov
947
Continuity Criterion for Finite-Dimensional Representations of Locally Compact Groups
A. I. Shtern
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019